I have Ulcerative Colitis, so I hope no one minds that I'm posting here. Seems that people with Crohn's are given Entocort more than people with UC.
I'm looking for anyone that is or has been on a high dose of Entocort (more than 3 pills;9mg).
What were your side effects for a large dose?
How was your taper? Any problems coming off?
I've been on 27mg since February. Side effects included: acne, moonface, leg cramps in mornings, even more easily bruised
I'm currently tapering. I went down to 21mg last week. And I'm now starting 15mg.
I've noticed a lot of headaches. Leg cramps are now moving to other parts of my body. I'm SO sore. Everywhere. Also, as of a couple of days ago my teeth seem to be realllly sensitive. I've had no problems before.
I'd like to know if anyone else has experiences.
Diagnosed with UC in August 2005.
Suffered for my whole life before being diagnosed.
Told to "Eat more fibre."
6mg x 1/day
Salofalk 1500mg x 4/day
Entocort increased to:
9mg x 3/day as of 2.14.08